# SDR UALA2011091204906

- Difficulty date: September 9, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,107 hours, 14,854 cycles
- Engine: Pwa PW2037
- Engine time: 69,826 hours, 23,746 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 69,826 hours, 23,746 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  HOC TROUBLESHOOTING STARTS ON PAGE 117.  ACP HOC TROUBLESHOOTING REF MM 71-05-00.  OBSERVED RUNNING OIL LEAK FROM BREATHER PORT DURING ENG RUN.  ALL OTHER ACCESSORY DRAINS CHECKED OK.  REPLACED DE-OILER CARBON SEAL PER MM.  RAN ENG NO LEAKS.
